# SDR USAA20110301SB035

- Difficulty date: February 25, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 1181986
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 80,448 hours, 69,674 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - A STRONG ODOR OF OLD SOCKS WAS COMING FROM THE AIR CONDITIONING SYSTEM, ESPECIALLY AT LOW ENGINE POWER SETTINGS.  SUSPECT FILTERS NEED CHANGED.  MAINTENANCE COMPLIED WITH TROUBLESHOOTING CARD 03L00021001.  REMOVED AND REPLACED RIGHT AIR CYCLE MACHINE ALONG WITH RIGHT COALESCER BAG.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
